# SDR 9623739984

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 5222782004
- Condition: Malfunctioned
- Location: Lt Cockpit
- Part time: 22,736 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S HORIZONTAL SITUATION INDICATOR BEGAN STICKING ON HEADINGS DURING TURNS.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CAPTAIN'S HORIZONTAL SITUATION INDICATOR.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
